# SDR UALA2009021800549

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,726 hours, 12,119 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED INOP.  REPLACED CAPU SURG VALVE, OPS CHECKED OK.  BLEED OK PSI AT ENG START RECOVERY AND PACK OPERATION NORMAL.
